Close Please enter your Username and Password


RockyG666 62M
1953 posts
1/27/2017 9:42 am

Last Read:
2/5/2017 3:19 pm

be nice

evidentally, the Rx that i have been taking for my MS, gelenyia, can potentially infect my brain. My neurologist took some tests and determined that i should switch to another medication, aubagio. this whole deal has been quite an ordeal, and i have been getting meaner to the people that i have to deal with as time has gone on.

not to mention that i had such a hard time getting the gelenyia in the first place, and eventually continually, that i just stopped taking it all together. which was a REALLY unwise thing, because it lead directly to my recent attack of the disease which hospitalized me, and cost me to lose the church building, as well as most of my possessions.

add to that, the fact that MOST of those people are idiots and do not use common sense, and i have been an out and out meanie a lot of the time. not to mention that i can be a bit of an A hole anyway. ask anyone who useta chat here with me

so anyways: after about 3 months of trying to get my new meds (and fifty million calls to the Rx manufacturer, and to the assistance foundation that is paying th $2G a month to get me on them), i have finally been given these new meds. i won't even complain about ALL the rigamorale (ms?) it took to have them delivered.

anyways, i wrote a letter to the company(s) involved and i REALLY tried to be nice. i am very good at NOT being nice, and i was convicted by god to dial that back a bit and try to set things on a good foundation. i started with a thank you introduction, and very careful instructions on delivery on future deliveries (i need this Rx EVERY month). and i didn't even complain ONCE.

you get more flies with sugar, and my manure hasn't been working either

i feel good about being kind. it is NOT my usual tactic. i think i will try being kinder as a first approach, even when i have to deal with people who have no common sense. that is what paul (& jesus) say we should do.

one of the side effects of this new medication is that it may thin out hair. JUST what i need.

thank you god anyways


may7749 40F

1/31/2017 12:25 am

Are you ok?


RockyG666 62M
1357 posts
1/31/2017 8:00 am

I am blessed, I just get too mad at idiots sometimes.

thank you for asking.


Urban_Hermit 68M
317 posts
1/31/2017 8:08 am

I'm still praying for you, I cant miss you as you are on a list. Hang in there.& God bless

Judgement Day will be interesting.


Urban_Hermit 68M
317 posts
1/31/2017 8:10 am

Oh, just remembered to ask, are you still running or helping with that overcomiing addiction group? I'm still praying for that as it's on my list also but I have not had an update for a long time.

Judgement Day will be interesting.


RockyG666 62M
1357 posts
1/31/2017 2:56 pm

oh don't pray for me, god has blessed me. it is just this medication chasing down stuff is making me crazy(er).

yeah, I am STILL doing celebration recovery. the group is growing some. I am doing it on Tuesdays (tonight). wow. people remember what I say?